headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
» LaTex style files
Guidelines for Reviewers
» For Reviewers
» Review Form
Open Access
List of Issues
» 2019
Vol. 68, Issue 4
Vol. 68, Issue 3
Vol. 68, Issue 2
Vol. 68, Issue 1
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
» 2009
» 2008
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

About pushouts in the category φ(B) of Segal topological algebras; pp. 319–323

(Full article in PDF format) https://doi.org/10.3176/proc.2019.3.08


Authors

Mart Abel

Abstract

In this paper, we answer positively the open question, posed in [2], about the existence of pushouts in the category φ(B) of Segal topological algebras.

Keywords

mathematics, topological algebras, Segal topological algebras, category, pushout.

References

1. Abel , M. Generalisation of Segal algebras for arbitrary topological algebras. Period. Math. Hung. , 2018 , 77(1) , 58–68.
https://doi.org/10.1007/s10998-017-0222-z

2. Abel , M. About some categories of Segal topological algebras. Poincare J. Anal. Appl. , 2019 , 1 , 1–14.

3. Abel , M. Products and coproducts in the category S(B) of Segal topological algebras. Proc. Est. Acad. Sci. , 2019 , 68(1) , 88–99.
https://doi.org/10.3176/proc.2019.1.09

4. Awodey , S. Category Theory. Oxford Logic Guides , Vol. 49. Oxford University Press , Oxford , 2006.

 
Back

Current Issue: Vol. 68, Issue 4, 2019




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December